CureZone   Log On   Join
Re: Gangsters In Medicine
 
  Views: 1,919
Published: 17 years ago
 
This is a reply to # 566,530

Re: Gangsters In Medicine


I underwent 2.5 years of fertility treatments and gained a considerable amount of weight. I have been unable to lose it despite taking all of Udo's products, exercising and eating right the last 4 months. My doctor said my thyroid is low and increased my armour thyroid along with my insulin being high and reommended taking glucophage 500mg for 6 months. Can glucophage trigger a seizure as I had a nocturnal seizure when coming off of the fertility drugs. If so, is there anything I can take to reduce my insulin level so I will be able to take the weight off? Thank you.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.688 sec, (1)